# SDR DALA1033083130

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 22,890 hours, 11,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, THE EMERGENCY LIGHT SYSTEM AT FORWARD LEFT FAILED EPSU INTERNAL LOAD TEST.  MAINTENANCE REMOVED AND RECONNECTED BATTERY AND TEST WAS NORMAL.  A/C RETURNED TO SERVICE.  (2010-00867)
